Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Representation of Borel isomorphism by a probability measure

Author: R. M. Shortt
Journal: Proc. Amer. Math. Soc. 104 (1988), 284-286
MSC: Primary 04A15; Secondary 28A05, 54H05
MathSciNet review: 958084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of Chuaqui on the representation of equivalence relations by probability measures is applied to Borel isomorphism. Using a result of Cenzer and Mauldin, we show that under $ V = L$, the isomorphism types of analytic sets cannot be linearly ordered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15, 28A05, 54H05

Retrieve articles in all journals with MSC: 04A15, 28A05, 54H05

Additional Information

PII: S 0002-9939(1988)0958084-2
Keywords: Analytic set, Borel isomorphism, Borel set
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia